Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
segullxx

rectal bleeding and upper-right abdominal pains?

Recommended Posts

just a while ago my stool came with come blood, i felt a little constipated and then along came the blood.

it was bright red and i'm really worried.

also, lately i've had some weird upper-right abdominal pains, not like a sharp pain... (it's hard to describe) it's almost like a twisting or cramping pain... and kind of feels cold and heavy. but it's not a muscle. i think it's my liver??

it hurts worse whenever i eat too much or breath in too deeply. sometimes when i lay down or sometimes it just hurts out of the blue.

i'm taking amnesteem(80mg) and yaz.

i'm scared to tell my doctor or my dad, because i don't want to give up accutane.. i really want my acne to go away.

and i've been on accutane for about 3 months now.

could someone tell me what i can do?

is it something that will go away?

Share this post


Link to post
Share on other sites

I really would tell my doctor ASAP. You should stop it immediately because it might even get worst to the point where it might affect your health. I know acne sucks, and I have been dealing with mine for over five years. I just finished my third treatment with accutane and my skin as of now is completely clear. I would recommend to tell your doctor about your experience. Try asking if he can lower the dosage. That might help.

Goodluck

Share this post


Link to post
Share on other sites
just a while ago my stool came with come blood, i felt a little constipated and then along came the blood.

it was bright red and i'm really worried.

also, lately i've had some weird upper-right abdominal pains, not like a sharp pain... (it's hard to describe) it's almost like a twisting or cramping pain... and kind of feels cold and heavy. but it's not a muscle. i think it's my liver??

it hurts worse whenever i eat too much or breath in too deeply. sometimes when i lay down or sometimes it just hurts out of the blue.

i'm taking amnesteem(80mg) and yaz.

i'm scared to tell my doctor or my dad, because i don't want to give up accutane.. i really want my acne to go away.

and i've been on accutane for about 3 months now.

could someone tell me what i can do?

is it something that will go away?

Definetly tell the doctor ASAP and if it is really bad, go to the ER. It may not even be related to Accutane, but you need to see a doc ASAP. If it's not related, you may be able to stay on it. I got really sick for about two weeks and would sleep 12 hours a day and always feel sick, I told my derm and he said it was probably not related and kept me on it. The important thing is that you TELL someone. The fear of being taken off Accutane is not worth risking your heath or life.

Share this post


Link to post
Share on other sites

I've never heard of that as a side effect, but Accutane causes so many things I guess it could be.

Rectal bleeding is one of those things you're supposed to see your doctor about right away. It's probably nothing serious, but better safe than sorry. I know you don't want to be taken off Accutane, but it's more important to make sure nothing is seriously wrong.

Your doctor might not take you off it - it might not even be the cause. Or, you might have to stop treatment temporarily.

Share this post


Link to post
Share on other sites

Hello. I experienced almost the exact same problem with a large amount of bleeding.

I too have had a pain all through my stomach, almost as if I was really sore, but hadn't worked out. I was told to go off the medicine, which broke my heart. I was too on 80 mg a day and had been for three months.

I decided to play doctor and continue taking just one pill a day. HUGE MISTAKE. I now am set up to see an internal doctor because the bleeding hasn't stop. They believe it is caused by the medicine, but want to make sure nothing else has occurred. However, even if my problem isn't directly related, it is in the literature that accutane may cause bleeding. If it does it is imperative to come off of it to prevent future problems.

At first, All this talk about problems caused by accutane did not scare me one bit. So I don't blame you for wanting to continue. Sometimes, I think people go a little overboard blaming accutane for all kinds of crazy problems. However, now am truly frightened. I realized this stuff is potent and I have decided it just isn't worth it!! 3 months might just keep yours and mine skin clear!! =) Good luck and please tell your physician about the bleeding!!

Share this post


Link to post
Share on other sites

If the blood was red, you're probably constipated and squeezing to hard.

If it were true internal bleeding, blood would appear blackish.

Share this post


Link to post
Share on other sites
just a while ago my stool came with come blood, i felt a little constipated and then along came the blood.

it was bright red and i'm really worried.

also, lately i've had some weird upper-right abdominal pains, not like a sharp pain... (it's hard to describe) it's almost like a twisting or cramping pain... and kind of feels cold and heavy. but it's not a muscle. i think it's my liver??

it hurts worse whenever i eat too much or breath in too deeply. sometimes when i lay down or sometimes it just hurts out of the blue.

i'm taking amnesteem(80mg) and yaz.

i'm scared to tell my doctor or my dad, because i don't want to give up accutane.. i really want my acne to go away.

and i've been on accutane for about 3 months now.

could someone tell me what i can do?

is it something that will go away?

what's your weight and age? just tell your doctor to lower the dose. Rectal bleedings are normal, though i skipped it 'cause i didnt drink alcohol or eat a lot of meat. it will go away, don't worry, just change your diet. Trust me, i had to go with something worse than that but i finished my 5 month course with social embarrasment...now i dont regret it cause 6 months post tane and i am doing fine.

See, i have a REALLY bad lip herpes. I meean, gooing and very swollen. I was liek that for a month and a half refusing to go off tane. After i stopped accutane, everything went back to normal.

dude, at 80mg/day, you shouldbe done in a little less than two months. GO FOR IT!

Share this post


Link to post
Share on other sites

Whoever said about red blood not being internal i agree. It could be hemorrhoids. I have had several stomach issues in my life.. and as a sign of internal bleeding my doctors always tell me to look out for dark stool (signs of the blood in the stool). Fresh red blood most likely indicates its not deep internal bleeding but a broken hemorrhoid.

I am on accutane month 4 and my hemorrhoids are a nightmare... I am controlling it though with creams n suppositories. I have also IBS since last year and so I get constipated, which just makes it worse. So what i do when i know i am constipated, I use a laxative suppository which prevents the hemorrhoids from being irritated. As soon as I stop the accutane (like my Rx is late) the hemorrhoids go away. Which is why i am still going with accutane... i can mange... and i talked it out with my derm.

I have tons of stomach pains, especially in the upper-right abdominal area. This was determined to be caused by heartburn/ acid problems i have resulting from H-Pylori infection I caught overseas. It can hurt so bad sometimes that it goes up to my chest and it hurts with every breath i take. Sometimes it hurts up.. sometimes down... but now I just take 2 Tums when i start to feel the pain, and it goes away within 5 min.

Anyway.. in conclusion i am not a doctor.. this is only a personal experience... I just wanted to let u know that this may be manageable and u shouldn't be scared they will take u off of the tane. U absolutely need to talk to ur derm and maybe see a gastronterologist. Accutane stays in your system for a while.. so if they determine nothing is wrong internally, u can pick up where u left off. But if something is going really bad, its not worth it. Because stomach issues are usually life long battles, and trust me, as u get older... u would appreciate a healthy stomach more than perfect skin.

Good luck!

Share this post


Link to post
Share on other sites

Yes - you should call your MD right away - it could be a sign of internal damages to your organs and they might not get back to normal even after treatment.

We are risking too much for clear skin.

Share this post


Link to post
Share on other sites

I'm on my fist month of accutane and I've been having the same stomach problems. They are everyday and hurt really bad but I don't want to say anything because I don't want anyone to take the accutane from me :( I don't know what to do either.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×